# SDR SWIA2021081960451

- Difficulty date: June 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING OUTBOARD FLAP HINGE ARMS HAVE CORRODED HARDWARE AT THE AFT MOUNTS ( 3 EACH ).     (C-CHECK RO 8/18/2021)    REMOVED CORRODED HARDWARE (BOLTS 2EA, PIN 1EA) AND INSTALLED NEW HARDWARE ON R/H WING OUTBOARD FLAP HINGE ARMS AT AFT MOUNTS (BOLTS 2EA, PIN 1EA) IAW CRJ700 AMM CHAPTER 57-53-27-400-803-A01, CRJ700 AMM CHAPTER 57-53-27-400-801-A01, AND CRJ700 AMM CHAPTER 57-53-27-400-802-A01.
